Diophantine equations and class numbers of real quadratic fields

Tom 97 / 2001

Xiaolei Dong, Zhenfu Cao Acta Arithmetica 97 (2001), 313-328 MSC: 11R11, 11R29, 11D41. DOI: 10.4064/aa97-4-2

Autorzy

  • Xiaolei DongDepartment of Mathematics
    Harbin Institute of Technology
    Harbin 150001, P.R. China
  • Zhenfu CaoDepartment of Mathematics
    Harbin Institute of Technology
    Harbin 150001, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek